# SDR ASAA2018011123160

- Difficulty date: January 11, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,823 hours, 12,907 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18YGX9
- Condition: Failed
- Location: Nr 1 Hf System
- Part time: 17,787 hours, 5,211 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND CHECK OF THE NR 1 AND 2 HF SYSTEM, WAS OK. AIRBORNE NR 1 HF COULD NOT TRANSMIT. CAN HEAR SIDE TONE AND ATC BUT CANNOT TRANSMIT.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 HF TRANSCEIVER. OPS CHECKED GOOD,  NO DEFFECTS NOTED IAW AMM 23-11-21-000-801 AND AMM 23-11-21-400-801.
